# SDR CALA2009012300054

- Difficulty date: January 22, 2009
- Submitted: January 23, 2009
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 67,130 hours, 35,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.5 INCH LONG SKIN CRACK AT FUSELAGE OUTER SKIN AT 3 INCHES AFT OF STATION 727E AND S-24R.  INSTALLED DOUBLER REPAIR, ALL HOLES WERE ZERO TIMED PER SRM 53-00-01, REPAIR 31, PROCEDURE 5.  PLACED ON DIP TO INSPECT REPAIR AT 60,000 FLT CYCLES, AFTER REPAIR INSTALLED.
